Motrin Liquid Gels Super Strength

68 customers are viewing this product.

Only 33 left in stock!

$12.99

Quantity:

MOTRIN IB Liquid Gel contains the NSAID ibuprofen, which is a potent pain reliever that acts quickly to eliminate pain at its source. It provides temporarily relieves headaches, muscle aches, mild arthritis, toothache, backache, menstrual cramps, and the common cold.

Benefits

  • Fast-acting pain relief
  • Temporary relief from minor aches and pains
  • Temporarily reduces fever
  • Dye-free and caffeine-free
  • Safe and effective when used as directed

 

$12.99

Quantity:
Description

Motrin Liquid Gels Super Strength help to relieve your everyday aches and pains so quickly that you’ll be back to doing the things you love before you know it.

Also delivers fast relief from fevers and other pains.

For Pain Due To

  • Headache / Migraines
  • Sore muscles
  • Joint and backache
  • Sprains and strains
  • Inflammation
  • Menstrual cramps
  • Dental / Toothache
  • Cold or flu

Directions

Adults and children over 12: For migraine headaches, take 1 capsule at the first sign of symptoms, and every 4 hours as needed. For all other uses, take 1 capsule every 4 hours as needed. Do not exceed 3 capsules in 24 hours, unless directed by a physician.

Ingredients

Medicinal Ingredients

Ibuprofen, 400 mg.

Non-Medicinal Ingredients

(alphabetical): Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, and sorbitol.

Capsule

30 Cap, 45 Cap